# SDR DALA1607620179

- Difficulty date: May 14, 2015
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 111,974 hours, 16,096 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING LT LOWER IN SPAR SKIN, WING STA 990, STR L-6.5, FASTENER HOLE CRACKED.
